Hello and i hope I can help you today.
It is completely normal to have your periods stop when you are on a progesterone-only contraceptive
like Nustrate. Estrogen
is what produces blood in your uterus
to be shed every month, so eventually most women on long-term injectables or implants do not menstruate.
pills you are taking do contain some estrogen but they are very low dose so you may not menstruate on that brand of birth control either.
I want to reassure you though that not menstruating from birth control is just a side-effect and is not dangerous. Your regular cycles will resume eventually if you go off birth control... but it can take a while, sometimes even 6 months to a year, and if you had irregular cycles before you used hormonal contraception
, that problem is likely to recur.
So in the meantime, if you really want to make sure you actually bleed every month on the pill you may need one with a higher dose of estrogen. But if you do not want to become pregnant anytime soon, your not menstruating is not harmful and does not mean you will not be able to conceive or have your period come back if you go off birth control.
I hope I answered your question adequately and that my advice was reassuring.
Best wishes, Dr. Brown